# SDR NACA2025021100002

- Difficulty date: February 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,268 hours, 19,814 cycles
- Engine: Pwa PW4062
- Engine time: 1,761 hours, 685 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

L ENG VIBE INDICATION SHOWS N2 0.0 IN ALL PHASES OF FLIGHT EXCEPT STARTUP. IT SHOWS FAN 0.0. PERFORMED AVM BITE HISTORY  CHECK NO EICAS MESSAGES, ENGINE VIBE CHECK GOOD IAW AMM 77-31-00
